Coboundaries of irreducible Markov operators on C (K)

Isaac Kornfeld, Michael Lin

Research output: Contribution to journalArticlepeer-review


Let K be a compact Hausdorff space, and let T be an irreducible Markov N operator on C(K). We show that if g E C(K) satisfies suPN II ~j=0 TJgll < oo, then (and only then) there exists f E C(K) with (I - T)y = g. Generalizing the result to irreducible Markov operator representations of certain semi-groups, we obtain that bounded cocycles are (continuous) coboundaries. For minimal semi-group actions in C(K), no restriction on the semi-group is needed.
Original languageEnglish
Pages (from-to)189-202
Number of pages14
JournalIsrael Journal of Mathematics
Issue number1
StatePublished - 1997


Dive into the research topics of 'Coboundaries of irreducible Markov operators on C (K)'. Together they form a unique fingerprint.

Cite this